Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have itchy dark patch on legs and inner thigh. Diagnosed as infection. Not cured by medicine. Is it eczema?

Hi I have an itchy dark patch on both sides of my legs on the inner thigh I visited the doctor and she said that it might be thrush or another infection. She gave me clotrimazole cream it is almost finish and it hasnt worked. I researched this on the internet and many places are saying it is eczema . If so what is the remedy? It is very itchy and uncomfortable and is making my inner thighs very dark. Is there something i can get over the counter?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
itchy dark patch on the legs and thighs can be tinea is a fungal can be cured by atarax 25 mg at night,terbinafine 250 mg daily once for 14 days and application of sebifin ointment can be cured.use of absorb dusting powder to decrease sweating can reduce recurrences
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor